# SDR FDEA201204191492

- Difficulty date: April 19, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6519606178
- Condition: Damaged
- Location: Bs 1148-1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED AND ELONGATED FASTENER HOLES IN FLOOR SUPPORT WEB BS 1148 TO 1183 BL0.  AREA OUT OF LIMITS IAW SRM 53-10-1, FIG 1.  REMOVED DAMAGED WEB, FABRICATED NEW AND INSTALLED IAW DWG 65-19606 AND SRM 51-30-2.
